Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 24, NWS Albuquerque, NM

May 7, 2016

NWS Albuquerque, NM issued this wind advisory at May 7, 2016, 3:37 AM MDT. It took effect at May 7, 2016, 11:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 7, 2016, 3:37 AM MDT (09:37 UTC)
In effect from
May 7, 2016, 11:00 AM MDT
Expired
May 7, 2016, 8:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

353 
WWUS75 KABQ 070937
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 AM MDT SAT MAY 7 2016

NMZ527>534-071800-
/O.NEW.KABQ.WI.Y.0024.160507T1700Z-160508T0200Z/
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
337 AM MDT SAT MAY 7 2016

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

* LOCATION...THE NORTHEAST QUADRANT OF NEW MEXICO.

* WINDS...SUSTAINED AT 25 TO 35 MPH FROM THE SOUTHWEST WITH
  OCCASIONAL GUSTS TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN RAPIDLY IN THE LATE
  MORNING...PEAKING IN THE AFTERNOON. WINDS WILL REMAIN STRONG
  UNTIL AROUND SUNSET.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE
  VISIBILITY DOWN TO 3 MILES AT TIMES. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST TO
  SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS...LAWN
  FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER OR
  LOFTED IN THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52
3 follow-up statements
741 
WWUS75 KABQ 071559
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 AM MDT SAT MAY 7 2016

NMZ527>534-080200-
/O.CON.KABQ.WI.Y.0024.160507T1700Z-160508T0200Z/
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
959 AM MDT SAT MAY 7 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...MOST OF THE EASTERN PLAINS INCLUDING THE SOUTH
  CENTRAL MOUNTAINS AND NORTHEAST HIGHLANDS.

* WINDS...SUSTAINED AT 25 TO 35 MPH FROM THE SOUTHWEST WITH GUSTS
  40 TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN RAPIDLY THIS MORNING AND PEAK
  BETWEEN NOON TO 5 PM. WINDS WILL LOWER BY SUNSET.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE 
  VISIBILITY DOWN TO 3 MILES AT TIMES. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST 
  TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT 
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS...
  LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER 
  OR LOFTED IN THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
50
085 
WWUS75 KABQ 071839
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1239 PM MDT SAT MAY 7 2016

NMZ523-526-535>537-539-540-080200-
/O.EXA.KABQ.WI.Y.0024.000000T0000Z-160508T0200Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-CURRY COUNTY-
ROOSEVELT COUNTY-DE BACA COUNTY-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
1239 PM MDT SAT MAY 7 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* LOCATION...NORTHEAST HALF OF NEW MEXICO

* WINDS...SUSTAINED AT 25 TO 35 MPH FROM THE SOUTHWEST WITH 
  GUSTS 40 TO 50 MPH. 

* TIMING...WINDS WILL REMAIN STRONG THROUGH EARLY EVENING. WINDS
  WILL LOWER BY SUNSET.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE 
  VISIBILITY DOWN TO 3 MILES AT TIMES. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST 
  TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT 
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... 
  LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER 
  OR LOFTED IN THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ527>534-080200-
/O.CON.KABQ.WI.Y.0024.000000T0000Z-160508T0200Z/
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
1239 PM MDT SAT MAY 7 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...SOUTH CENTRAL MOUNTAINS AND PORTIONS OF THE EAST
  CENTRAL AND SOUTHEAST PLAINS.

* WINDS...SUSTAINED AT 25 TO 35 MPH FROM THE SOUTHWEST WITH 
  GUSTS 40 TO 50 MPH. 

* TIMING...WINDS WILL REMAIN STRONG THROUGH EARLY EVENING. WINDS
  WILL LOWER BY SUNSET.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE 
  VISIBILITY DOWN TO 3 MILES AT TIMES. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST 
  TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT 
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... 
  LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER 
  OR LOFTED IN THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
50
611 
WWUS75 KABQ 080159
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 PM MDT SAT MAY 7 2016

NMZ523-526>537-539-540-080300-
/O.EXP.KABQ.WI.Y.0024.000000T0000Z-160508T0200Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
759 PM MDT SAT MAY 7 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WIND SPEEDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA AND 
SHOULD DIMINISH SOMEWHAT FURTHER THROUGH THE REST OF THE 
EVENING.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 7, 3:31 AM MDT, 6 minutes earlier.

Area forecast discussion, May 7, 3:31 AM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 AM MDT SAT MAY 7 2016

.SYNOPSIS...
A VAST AND VIGOROUS LOW PRESSURE SYSTEM IS MOVING OVER THE
AMERICAN SOUTHWEST...AND THIS FEATURE WILL GRADUALLY TRACK NORTH
OF NEW MEXICO THIS WEEKEND. STRONGER WINDS WILL CONTINUE TO WORK
AHEAD OF THE LOW...IMPACTING EASTERN NEW MEXICO AND PARTICULARLY
THE NORTHEASTERN PORTIONS OF THE STATE TODAY. SHOWERS AND
THUNDERSTORMS WILL BE CONFINED TO NORTHWEST NEW MEXICO TODAY...AND
WILL SPREAD INTO CENTRAL AREAS OF THE STATE ON SUNDAY. WINDS WILL
REDUCE SOME ON SUNDAY...BUT WILL STILL BE RATHER STRONG IN EASTERN
NEW MEXICO. TEMPERATURES WILL BE SEVERAL DEGREES COOLER
TODAY...DROPPING A FEW MORE ON SUNDAY.

&&

.DISCUSSION...
LOW CENTROID IS CURRENTLY OVER THE SOUTHERN TIP OF NV WITH A
COUPLE OF DISTINCT SHORT WAVES PINWHEELING AROUND IT. THE FLOW
ALOFT IS CURRENTLY STILL FAIRLY DIFFLUENT OVER NM...BUT THIS WILL
ERODE INTO THE LATE MORNING. CURRENTLY HIGHER DEWPOINTS ARE IN
PLACE OVER THE EASTERN HALF OF NM WITH UPPER 30S AND 40S BEING
COMMON...HOWEVER THESE WILL QUICKLY MIX EASTWARD AS AN IMPRESSIVE
DRY SLOT ALOFT NOSES ITS WAY OVER THE STATE AND MIXES TO THE
SURFACE DURING THE AFTERNOON. THIS WILL INHIBIT SHOWER/STORM
DEVELOPMENT FOR ALL BUT THE FAR NORTHWESTERN CORNER OF NM WHERE
SUFFICIENT LIFT/ASCENT WILL ARRIVE WITH THE ENCROACHING LOW. WINDS
WILL BE STRONGEST IN THE NORTHEASTERN QUADRANT OF NM THIS
AFTERNOON WHERE THE SURFACE GRADIENT WILL BE TIGHT WITH 30 TO 40
KT OF 700MB FLOW JUXTAPOSED. HAVE OPTED TO HOIST A WIND ADVISORY
TO ACCOUNT FOR SUSTAINED SPEEDS IN EXCESS OF 30MPH IN MOST
NORTHEASTERN ZONES TODAY. TEMPERATURES WILL TAKE ANOTHER 5 TO 15
DEGREE DROP TODAY...FALLING BELOW NORMAL IN THE CENTRAL TO WESTERN
PARTS OF NM.

OVERNIGHT TEMPERATURES TONIGHT WILL BE TRICKY AS WINDS ALOFT WILL
REMAIN SOMEWHAT BRISK WITH COLD AIR ADVECTION MUDDLING THINGS.
INTO SUNDAY THE INITIAL LOW WILL TRACK TOWARD THE FRONT RANGE OF
WYOMING WITH A TRAILING SHORT WAVE BRIEFLY CLOSING INTO A LOW AND
SWINGING EAST ACROSS ARIZONA. THIS WILL KEEP THE COLD AIR
ADVECTION AT PLAY FOR NM WITH BRISK WESTERLY FLOW AND SUFFICIENT
FORCING FOR MORE WIDESPREAD PRECIPITATION IN THE CENTRAL TO
WESTERN ZONES OF NM. SNOW LEVELS WILL REMAIN HIGH...WITH
ACCUMULATIONS GENERALLY REMAINING ABOVE 10KFT...AND QPF WILL
REMAIN ON THE LOW SIDE DUE TO MOISTURE LIMITATIONS.

THIS ENERGY ALOFT SHIFTS EAST OF NM INTO MONDAY WITH NORTHWEST
FLOW ALOFT IN ITS WAKE. THE SURFACE LOW WILL STAY INTACT OVER THE
PLAINS...RETAINING A STIFF SURFACE GRADIENT OVER EASTERN NM.
THEREFORE...WINDS WILL BE STRONG...PARTICULARLY IN ZONES FAVORED
IN WNW FLOW REGIMES SUCH AS CLINES CORNERS...BUT EVEN THE FAR EAST
CENTRAL PLAINS APPEAR QUITE WINDY MONDAY. ANY REMNANT
PRECIPITATION WOULD BE MOSTLY CONFINED TO THE NORTHERN HIGH
TERRAIN.

ANOTHER TROUGH WILL CROSS THE CENTRAL ROCKIES ON TUESDAY...KEEPING
SOME SHOWERS GOING OVER THE NORTHERN MOUNTAINS OF NM. IN THE WAKE
OF THIS FEATURE A BACK DOOR COLD FRONT WILL SLIDE INTO NORTHEAST
NM...POTENTIALLY GIVING SOME PRECIPITATION TO THIS AREA ON
WEDNESDAY. INTO THURSDAY RETURN FLOW FROM THE GULF OF MEXICO COULD
ESTABLISH ITSELF FOR SOME INCREASED MOISTURE AND SHOWERS/STORMS IN
EASTERN NM. BEYOND THIS THE FORECAST MODELS HAVE DIFFERING
SOLUTIONS WITH REGARD TO UPPER LEVEL FEATURES...BUT THE POTENTIAL
FOR SOME ADDITIONAL MOISTURE INTRUSIONS FROM THE EAST APPEAR
WITHIN THE RANGE OF POSSIBILITIES.

52

&&

.FIRE WEATHER...

LOW LEVEL MOISTURE HAS PUSHED BACK WESTWARD OVERNIGHT...TO NEAR THE
EAST SLOPES OF THE CENTRAL MT CHAIN...AND A BIT MORE STRONGLY AND
FARTHER WEST THAN MODELS INDICATED MIGHT HAPPEN 24 HRS AGO. THAT
SAID...IT/S NOT YET BEEN SUFFICIENT TO RELIEVE AREAS OF POOR
RH RECOVERIES OVER MUCH OF THE EAST CENTRAL...AND THROUGH THE RGV
WHERE MAX RH VALUES HAVE BEEN RANGING FROM 15 TO 25 PERCENT AS OF
THIS WRITING.

ANOTHER ROUND OF STRONG AND GUSTY SOUTHWEST WINDS EXPECTED TODAY FOR
THE CENTRAL MT CHAIN AND OVER THE EASTERN PLAINS. MODELS SUGGEST
THE WIND WILL GET AN EARLIER START...AND SHUNT THE LOW LEVEL
MOISTURE BACK TO THE EAST BY MIDDAY. HIGH TEMPERATURES TODAY WILL
RANGE FROM A FEW DEGREES ABOVE AVERAGE FAR EAST TO AROUND 10 DEGREES
BELOW AVERAGE FROM THE CONTDVD TO THE AZ BORDER. THE RED FLAG
WARNING PREVIOUSLY ISSUED FOR THE NORTHEAST AND EAST CENTRAL PLAINS
FOR TODAY IS STILL ON TRACK. EASTERN PORTIONS OF ZONES 103 AND 107
WILL LIKELY SEE CRITICAL CONDITIONS AS WELL THIS AFTERNOON BUT HIGHS
WILL BE MOSTLY A FEW DEGREES BELOW AVERAGE FOR THESE AREAS. SHOWERS
AND STORMS WILL BE MORE LOCALIZED TODAY AND LIMITED TO THE NORTHWEST
THIRD OF THE FORECAST AREA.

LITTLE CHANGE FOR SUNDAY AS THE MAIN UPPER LOW LIFTS TOWARD THE
UPPER MIDWEST AND THE SOUTHERN PORTION OF THE UPPER TROUGH PIVOTS
OVER NEW MEXICO. THE STRONGER SOUTHWEST TO WEST WINDS WILL BE
RELEGATED TO THE EAST AND SOUTH CENTRAL...BUT THE SFC LOW WILL BE
LOCATED SUCH THAT THE NORTHEAST WILL ALSO SEE ANOTHER ROUND OF GUSTY
WINDS. FAIR TO POOR RH RECOVERIES TONIGHT EAST CENTRAL AND NORTHEAST
WILL BE FOLLOWED BY POTENTIAL FOR CRITICAL CONDITIONS AGAIN
SUNDAY BUT HIGHS WILL BE BELOW AVERAGE FOR THE MOST PART...SO WILL
CONTINUE TO DECLINE ISSUING ANY FIRE WEATHER HIGHLIGHTS. PORTIONS OF
THE MIDDLE RGV AND CENTRAL HIGHLANDS WILL ALSO EXPERIENCE FAIR TO
POOR RH RECOVERIES TONIGHT. CHANCES FOR WETTING SHOWERS AND STORMS
IMPROVE FOR THE NORTHWEST THIRD SUNDAY/SUNDAY NIGHT AND OVER THE
NORTH MONDAY BUT IT/S NOT LOOKING LIKE A WIDESPREAD SIGNIFICANT
PRECIPITATION EVENT.

GUSTY NORTHWEST WINDS MONDAY ARE APPEARING MORE WIDESPREAD FOR
NORTHERN AND CENTRAL NM AS THE LAST OF THE UPPER LOW PRESSURE SYSTEM
EXITS. BELOW AVERAGE HIGHS LEAD TO HIGHER MIN RH VALUES
OVERALL...THEREFORE CRITICAL CONDITIONS TAKE A BREAK MONDAY...AND
FOR MUCH OF THE REST OF THE WORK WEEK.

MOSTLY SLIGHT CHANCES FOR SHOWERS AND STORMS NORTH TUESDAY...BUT ANY
WETTING PRECIPITATION WILL BE SPOTTY OR ISOLATED AT BEST. ANOTHER
COLD FRONT AROUND THE MIDDLE OF NEXT WEEK WILL KEEP TEMPERATURES
NEAR TO BELOW AVERAGE WEDNESDAY AND THURSDAY. A WEAK ZONAL FLOW OR
UPPER RIDGE ASSIST A WARM UP FRIDAY BUT ANOTHER COLD FRONT LOOKS TO
IMPACT THE EAST NEXT SATURDAY.

EXCELLENT VENT RATES TODAY THROUGH SUNDAY...GOOD TO EXCELLENT RATES
FORECAST MONDAY THROUGH WEDNESDAY.

&&

.AVIATION...
06Z TAF CYCLE
SHOWERS AND A FEW TS CONTINUE ACROSS PORTIONS OF NE NM AS WELL AS
NEAR AND SOUTH OF KROW. GUSTY AND ERRATIC WINDS WILL REMAIN
POSSIBLE AS THESE SHOWERS PERSIST. OTHERWISE...BREEZY SSE WINDS
WILL CONTINUE ACROSS THE PLAINS FOR THE NEXT SEVERAL HOURS. BY MID
MORNING...WINDS WILL INCREASE AREAWIDE AND VEER AROUND TO THE W
AND SW. BY AFTN...GUSTS NEAR 40 OR 45 KT WILL BE POSSIBLE ACROSS
NE NM. THESE WINDS WILL DIMINISH AROUND SUNSET SAT NIGHT.
OTHERWISE...A FEW SHOWERS OR TSTMS WILL BE POSSIBLE SAT ACROSS THE
NW...AND WILL HANDLE WITH VCSH MENTION AT KFMN FOR NOW.

34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  36  64  43 /  20  20  30  30
DULCE...........................  58  29  58  31 /  30  20  40  50
CUBA............................  60  31  60  34 /  10  10  30  40
GALLUP..........................  60  33  61  38 /  20  20  30  30
EL MORRO........................  57  29  58  34 /  10  10  30  30
GRANTS..........................  62  31  62  37 /   5   5  30  20
QUEMADO.........................  61  32  60  35 /   5   5  30  20
GLENWOOD........................  68  39  65  40 /   0   0  20   5
CHAMA...........................  52  25  53  28 /  30  20  40  40
LOS ALAMOS......................  61  41  59  44 /   5   5  40  30
PECOS...........................  62  32  60  35 /   5   0  20  20
CERRO/QUESTA....................  60  29  59  32 /  10   5  30  20
RED RIVER.......................  49  23  50  27 /  10  10  40  30
ANGEL FIRE......................  52  20  53  24 /  10   5  30  20
TAOS............................  60  28  60  33 /   5   5  20  20
MORA............................  60  32  59  36 /   5   0  30  20
ESPANOLA........................  67  35  64  38 /   5   0  20  20
SANTA FE........................  64  36  63  39 /   5   0  20  20
SANTA FE AIRPORT................  66  35  65  38 /   5   0  20  20
ALBUQUERQUE FOOTHILLS...........  68  43  67  44 /   0   0  20  20
ALBUQUERQUE HEIGHTS.............  70  45  68  46 /   0   0  10  20
ALBUQUERQUE VALLEY..............  72  42  70  45 /   0   0  10  20
ALBUQUERQUE WEST MESA...........  71  43  69  45 /   0   0  20  20
LOS LUNAS.......................  72  40  70  44 /   0   0  10  20
RIO RANCHO......................  70  42  68  44 /   0   0  20  20
SOCORRO.........................  76  42  70  45 /   0   0  20  10
SANDIA PARK/CEDAR CREST.........  64  36  63  39 /   0   0  20  30
TIJERAS.........................  67  38  66  41 /   0   0  20  20
MORIARTY/ESTANCIA...............  68  32  67  35 /   0   0  10  20
CLINES CORNERS..................  64  36  62  37 /   0   0  10  10
GRAN QUIVIRA....................  66  38  64  40 /   0   0  10  10
CARRIZOZO.......................  70  42  68  42 /   0   0  10  10
RUIDOSO.........................  64  38  62  38 /   0   0  10  10
CAPULIN.........................  71  35  65  36 /   0   0  10  10
RATON...........................  73  36  66  37 /   5   5  10   5
SPRINGER........................  72  35  69  39 /   5   0  10   5
LAS VEGAS.......................  65  35  64  39 /   5   0  10  10
CLAYTON.........................  76  42  74  43 /   0   0   5   5
ROY.............................  71  37  70  39 /   0   0   5   5
CONCHAS.........................  80  46  78  49 /   0   0   0   5
SANTA ROSA......................  77  43  75  47 /   0   0   0   5
TUCUMCARI.......................  84  45  79  48 /   0   0   0   5
CLOVIS..........................  83  47  76  47 /   0   5   5   5
PORTALES........................  84  48  77  49 /   0   5   5   5
FORT SUMNER.....................  80  45  77  48 /   0   0   0   5
ROSWELL.........................  87  46  82  48 /   5   5   0   5
PICACHO.........................  78  43  75  44 /   0   0   0   0
ELK.............................  71  41  69  39 /   0   0   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES... NMZ104-108.

WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES... NMZ527>534.

&&

52
Hazardous weather outlook, May 6, 6:32 AM MDT, 21 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 AM MDT FRI MAY 6 2016

NMZ501>540-071330-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
632 AM MDT FRI MAY 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS MUCH OF NEW MEXICO THIS
AFTERNOON. SUSTAINED WINDS OF 20 TO 35 MPH WILL BE COMMON WITH
OCCASIONAL GUSTS OF 40 TO 50 MPH.

IN ADDITION TO THE STRONGER WINDS...DRY CONDITIONS WILL PLAGUE
MUCH OF CENTRAL AND PORTIONS OF WESTERN NEW MEXICO. THE LOW
HUMIDITY WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS FOR THESE
AREAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS WILL BE FOCUSED OVER EASTERN NEW MEXICO ON
SATURDAY...AND ONCE AGAIN DRY CONDITIONS WILL DEVELOP.
THEREFORE...ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS IS
EXPECTED SATURDAY...THIS TIME IN THE EASTERN PLAINS OF NEW
MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS THROUGH
THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

52

Nearby

Wind Advisories in New Mexico, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.